Jun 3, 2009
I was diagnosed as being hiv+ in aid status 6 months ago. Sometimes it seems as if I have a film over my eyes and my eyes are tired and read all the time and they hurt alot. Could this be due to the disease. My cd4 is now 225 and my viral load is undetectable I was also diagnosed with PCP when I was hospitalized. I use a computer all day at work could this be part of my problem? I do wear glasses. I have also been experiencing headaches daily.
Response from Dr. Henry
You need a good eye examination to assess whether you have an HIV-related problem or some other issue such as a refraction problem. Eye fatigue can be a contributing factor so need a direct assessment. With a CD4 count > 200 on treatment the chances are that the problem is not AIDS-related. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- I Am Hiv Positive And My Boyfriend Is Not How Can I Tell Him
- Will Yeast Infection Cream Cure Bacterial Vaginosis?
- White Vinegar To Treat Bacterial Vaginosis
- Took Antibiotics As Prescribed For Chlamydia And Still Have Symptoms
- Syphilis And Joint And Muscle Aches
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.